MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US); SCS LEAD
Model Number 102878
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
When performing the evoke spinal cord stimulation (scs) system device check before magnetic resonance imaging (mri), disconnected electrodes were identified on one (1) lead.A revision procedure was performed, and the evoke lead was replaced to resolve the reported event.

Brand Name
EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw, 2113
AS  2113
MDR Report Key25488339
Report Number3016111136-2026-00125
Device Sequence Number10513433
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2026
Report Date (Section F) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9017168061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/20/2026
Event Location Hospital
Date Report to Manufacturer05/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown